# SDR SWIA200922877

- Difficulty date: October 13, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 18,185 hours, 15,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS EMERGENCY INDICATOR MISSING ON OVERHEAD EXIT SIGN.  (FLT 6762)  INSTALLED LENS.
